Journal of Systems Engineering and Electronics ›› 2009, Vol. 20 ›› Issue (1): 172-177.

• CONTROL THEORY AND APPLICATION • Previous Articles     Next Articles

Robust H2 control for uncertain sampled-data systems

Xie Weinan, Ma Guangcheng, Li Qinghua & Wang Changhong   

  1. Space Control and Inertial Technology Research Center, Harbin Inst. of Technology, Harbin 150080, P. R. China
  • Online:2009-02-18 Published:2010-01-03


A new approach is proposed for robust H2 problem of uncertain sampled-data systems. Through introducing a free variable, a new Lyapunov asymptotical stability criterion with less conservativeness is established. Based on this criterion, some sufficient conditions on two classes of robust H2 problems for uncertain sampled-data control systems are presented through a set of coupled linear matrix inequalities. Finally, the less conservatism and potential of the developed results are illustrated via a numerical example.